Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Multiplicity one for wildly ramified representations

Daniel Le

Vol. 13 (2019), No. 8, 1807–1827
DOI: 10.2140/ant.2019.13.1807

Let F be a totally real field in which p is unramified. Let r̄ : GF GL2(F¯p) be a modular Galois representation which satisfies the Taylor–Wiles hypotheses and is generic at a place v above p. Let m be the corresponding Hecke eigensystem. We show that the m-torsion in the mod p cohomology of Shimura curves with full congruence level at v coincides with the GL2(kv)-representation D0(r̄|GFv) constructed by Breuil and Paškūnas. In particular, it depends only on the local representation r̄|GFv, and its Jordan–Hölder factors appear with multiplicity one. This builds on and extends work of the author with Morra and Schraen and, independently, Hu–Wang, which proved these results when r̄|GFv was additionally assumed to be tamely ramified. The main new tool is a method for computing Taylor–Wiles patched modules of integral projective envelopes using multitype tamely potentially Barsotti–Tate deformation rings and their intersection theory.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Galois deformations, mod p Langlands program
Mathematical Subject Classification 2010
Primary: 11S37
Received: 19 October 2017
Revised: 13 February 2019
Accepted: 27 May 2019
Published: 9 October 2019
Daniel Le
Department of Mathematics
University of Toronto